# SDR AALA201707039002

- Difficulty date: June 26, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 48,117 hours, 27,698 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219720000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.. CORROSION ON FLOORBEAM 3 INCHES FORWARD OF FR 70 AND -Y254. REPLACED FLOORBEAM PER SRM 53-00-14, SRM 51-44-11 AND SRM 51-42-11.
